# SDR AALA202508019490

- Difficulty date: May 16, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 62,791 hours, 39,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53114236201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 16 R/H SIDE DOOR STOP 7 HOLE INBOARD UPPER AT FWD GALLEY AREA (CRACK L: 0.221 INCH). MAINTENANCE REPLACED INTERCOSTAL FITTING AND FASTENERS LOC. ON FRAME 16 R/H SIDE DOOR STOP 7 AT FWD GALLEY AREA IAW A319 SRM 53-11-12-300-011, A319 SRM 51-42-11-801 AND DWG D53114097.
